MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08056722190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant albumin gen.2 (miroalbumin) results for urine samples from the cobas c 503 analytical unit.The samples were repeated on the same analyzer and then another cobas c 503 analytical unit.Sample (b)(6) initial result was 98.6 mg/l, and the repeat results were 20.8 mg/l and 3.3 mg/dl with a data flag (reported as <12.0 mg/l).Sample (b)(6) initial result was 32.4 mg/l, and the repeat results were 5.28 mg/l with a data flag (reported as <12.0 mg/l) and 4.12 mg/l with a data flag (reported as <12.0 mg/l).The repeat results from the other analyzer were believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer found there was an issue with the reagent pack.He cleaned and adjusted the reagent probe, as a white crust was present.The customer loaded a new reagent pack and performed calibration, qc, and precision testing.Based on the information provided, the investigation was unable to determine a specific root cause.The investigation determined the issue was resolved by the service and customer actions.

Brand Name
TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22095314
Report Number1823260-2025-01630
Device Sequence Number8059843
Product Code DCF
UDI-Device Identifier07613336120965
UDI-Public07613336120965
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number08056722190
Device Lot Number78834501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale